# SDR DXTA200601342

- Difficulty date: April 14, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 750
- Aircraft serial: 7500034
- Aircraft time: 7,837 hours, 4,826 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Bleed Valve
- Part number: 99145363
- Part serial: 1059
- Condition: Sticks
- Location: Engine
- Part time: 7,838 hours, 4,826 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

R HP DUCT O'PRESS CAS MESSAGE APPEARED DURING T/O ROLL. REPLACED RT ENGINE HIGH PRESSURE BLEED AIR VALVE WITH OVERHAULED IAW MM CH-36-11-00, PERFORMED ENGINE POWER RUN, OPS CHECKED GOOD.
